Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 6979571, 11 pages
https://doi.org/10.1155/2017/6979571
Research Article

Existence of Mild Solutions and Controllability of Fractional Impulsive Integrodifferential Systems with Nonlocal Conditions

1School of Control Science and Engineering, Shandong University, Jinan, Shandong 250061, China
2School of Mathematics, Qilu Normal University, Jinan, Shandong 250013, China
3LinDa Institute of Shandong Provincial Key Laboratory of Network Based Intelligent Computing, Linyi University, Linyi, Shandong 276005, China
4School of Information Science and Engineering, Linyi University, Linyi, Shandong 276005, China

Correspondence should be addressed to Tongxing Li; moc.361@7002xgnotil

Received 11 May 2017; Accepted 24 July 2017; Published 20 September 2017

Academic Editor: Xinguang Zhang

Copyright © 2017 Haiyong Qin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Anguraj and K. Karthikeyan, “Existence of solutions for impulsive neutral functional differential equations with nonlocal conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 7, pp. 2717–2721, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  2. T. Zhu, C. Song, and G. Li, “Existence of mild solutions for abstract semilinear evolution equations in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 75, no. 1, pp. 177–181, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  3. T. Cardinali and P. Rubbioni, “Impulsive mild solutions for semilinear differential inclusions with nonlocal conditions in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 75, no. 2, pp. 871–879, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. X. Xue, “Nonlocal nonlinear differential equations with a measure of noncompactness in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 7, pp. 2593–2601, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. Liang, J. van Casteren, and T.-J. Xiao, “Nonlocal Cauchy problems for semilinear evolution equations,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 50, no. 2, Ser. A: Theory Methods, pp. 173–189, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Liang, J. Liu, and T.-J. Xiao, “Nonlocal Cauchy problems governed by compact operator families,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 57, no. 2, pp. 183–189, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  7. K. Balachandran, J. Y. Park, and M. Chandrasekaran, “Nonlocal Cauchy problem for delay integrodifferential equations of Sobolev type in Banach spaces,” Applied Mathematics Letters. An International Journal of Rapid Publication, vol. 15, no. 7, pp. 845–854, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Y. Lin and J. H. Liu, “Semilinear integrodifferential equations with nonlocal Cauchy problem,” Nonlinear Analysis: Theory, Methods and Applications, vol. 26, no. 5, pp. 1023–1033, 1996. View at Publisher · View at Google Scholar · View at Scopus
  9. J. Liang and T.-J. Xiao, “Semilinear integrodifferential equations with nonlocal initial conditions,” Computers & Mathematics with Applications. An International Journal, vol. 47, no. 6-7, pp. 863–875, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  10. G. M. Mophou and G. M. N’Guérékata, “Existence of the mild solution for some fractional differential equations with nonlocal conditions,” Semigroup Forum, vol. 79, no. 2, pp. 315–322, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  11. L. Byszewski and V. Lakshmikantham, “Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space,” Applicable Analysis. An International Journal, vol. 40, no. 1, pp. 11–19, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. L. Byszewski, “Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem,” Journal of Mathematical Analysis and Applications, vol. 162, no. 2, pp. 494–505, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y. Zhou and F. Jiao, “Nonlocal Cauchy problem for fractional evolution equations,” Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, vol. 11, no. 5, pp. 4465–4475, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. G. M. Mophou, “Existence and uniqueness of mild solutions to impulsive fractional differential equations,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 72, no. 3-4, pp. 1604–1615, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. O. K. Jaradat, A. Al-Omari, and S. Momani, “Existence of the mild solution for fractional semilinear initial value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 9, pp. 3153–3159, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. Wang and Y. Zhou, “Complete controllability of fractional evolution systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 11, pp. 4346–4355, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. K. Balachandran and J. Y. Park, “Controllability of fractional integrodifferential systems in Banach spaces,” Nonlinear Analysis. Hybrid Systems, vol. 3, no. 4, pp. 363–367, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Y. K. Chang, J. J. Nieto, and W. S. Li, “Controllability of semilinear differential systems with nonlocal initial conditions in Banach spaces,” Journal of Optimization Theory and Applications, vol. 142, no. 2, pp. 267–273, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. K. Balachandran, J. P. Dauer, and P. Balasubramaniam, “Controllability of nonlinear integrodifferential systems in Banach space,” Journal of Optimization Theory and Applications, vol. 84, no. 1, pp. 83–91, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. A. Pazy, Semigroups of Linear Operator and Applications to Partial Differential Equations, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  21. J. Wang, M. Fečkan, and Y. Zhou, “On the new concept of solutions and existence results for impulsive fractional evolution equations,” Dynamics of Partial Differential Equations, vol. 8, no. 4, pp. 345–361, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  22. J. Wang and Y. Zhou, “A class of fractional evolution equations and optimal controls,” Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, vol. 12, no. 1, pp. 262–272, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. Y. Zhou and F. Jiao, “Existence of mild solutions for fractional neutral evolution equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1063–1077, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  24. A. Debbouche and D. Baleanu, “Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems,” Computers & Mathematics with Applications. An International Journal, vol. 62, no. 3, pp. 1442–1450, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  25. J. A. Machado, C. Ravichandran, M. Rivero, and J. J. Trujillo, “Controllability results for impulsive mixed-type functional integro-differential evolution equations with nonlocal conditions,” Fixed Point Theory and Applications, vol. 2013, Article ID 66, 16 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. H. Qin, X. Zuo, and J. Liu, “Existence and controllability results for fractional impulsive integrodifferential systems in Banach spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 295837, 12 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  27. N. I. Mahmudov, “Approximate controllability of fractional Sobolev-type evolution equations in Banach spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 502839, 9 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  28. Z. Liu and X. Li, “On the controllability of impulsive fractional evolution inclusions in Banach spaces,” Journal of Optimization Theory and Applications, vol. 156, no. 1, pp. 167–182, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. A. G. Ibrahim and N. A. Al Sarori, “Mild solutions for nonlocal impulsive fractional semilinear differential inclusions with delay in Banach spaces,” Applied Mathematics, vol. 4, pp. 40–56, 2013. View at Publisher · View at Google Scholar
  30. E. Hernández and D. O'Regan, “Controllability of Volterra-Fredholm type systems in Banach spaces,” Journal of the Franklin Institute, vol. 346, no. 2, pp. 95–101, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  31. E. Hernández, D. O'Regan, and K. Balachandran, “Comments on some recent results on controllability of abstract differential problems,” Journal of Optimization Theory and Applications, vol. 159, no. 1, pp. 292–295, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  32. J. Klamka, “Constrained controllability of semilinear delayed systems,” Bulletin of the Polish Academy of Sciences: Technical Sciences, vol. 49, no. 3, pp. 505–515, 2001. View at Google Scholar
  33. J. Klamka, “Constrained exact controllability of semilinear systems,” Systems & Control Letters, vol. 47, no. 2, pp. 139–147, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  34. J. Klamka, “Constrained controllability of semilinear systems with delayed controls,” Bulletin of the Polish Academy of Sciences: Technical Sciences, vol. 56, no. 4, pp. 333–337, 2008. View at Google Scholar · View at Scopus
  35. H. Qin, C. Zhang, T. Li, and Y. Chen, “Controllability of abstract fractional differential evolution equations with nonlocal conditions,” Journal of Mathematics and Computer Science, vol. 17, no. 2, pp. 293–300, 2017. View at Publisher · View at Google Scholar
  36. L. Wang, B. Yang, Y. Chen, X. Zhang, and J. Orchard, “Improving neural-network classifiers using nearest neighbor partitioning,” IEEE Transactions on Neural Networks and Learning Systems, vol. PP, no. 99, pp. 1–13, 2016. View at Publisher · View at Google Scholar · View at Scopus